Please use this identifier to cite or link to this item: http://hdl.handle.net/1822/11961

TitleString-corrected dilatonic black holes in dimensions
Author(s)Moura, Filipe
KeywordsBlack holes
String theory
Issue date1-Feb-2011
PublisherAmerican Physical Society
JournalPhysical Review D
Citation"Physical Review D". ISSN 1550-7998. 83:4 (Fev. 2011) 1-8.
Abstract(s)We solve the dilaton field equation in the background of a spherically symmetric black hole in bosonic or heterotic string theory with curvature-squared corrections in arbitrary d spacetime dimensions.We then apply this result to obtain a spherically symmetric black hole solution with dilatonic charge and curvature squared corrections in bosonic or heterotic string theory compactified on a torus. For this black hole, we obtain its free energy, entropy, temperature, specific heat, and mass.
TypeArticle
URIhttp://hdl.handle.net/1822/11961
DOI10.1103/PhysRevD.83.044002
ISSN1550-7998
Publisher versionhttp://prd.aps.org/abstract/PRD/v83/i4/e044002
Peer-Reviewedyes
AccessOpen access
Appears in Collections:CMAT - Artigos em revistas com arbitragem / Papers in peer review journals

Files in This Item:
File Description SizeFormat 
0912.3051v2.pdf164,99 kBAdobe PDFView/Open

Partilhe no FacebookPartilhe no TwitterPartilhe no DeliciousPartilhe no LinkedInPartilhe no DiggAdicionar ao Google BookmarksPartilhe no MySpacePartilhe no Orkut
Exporte no formato BibTex mendeley Exporte no formato Endnote Adicione ao seu ORCID